# SDR SWAA2021080379800

- Difficulty date: May 21, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 21,406 hours, 9,315 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Lbl2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FLOOR STRUCTURE (FLOOR BOARD PANEL 231UF AFT MOUNT BRACKET); AT STA540; 2 LBBL; WL208. / REMOVED CRACK PANEL BREAK ASSY. PER SRM 51-40-02-0G-0. INSTALLED REPLACEMENT SERVICABLE PN # 143A5240-35 PER DWG # 143A0060 + SRM 51-40-02-0G-0 @ STA 540; 0 BL - 24 LBL; WL 208
